# SDR 98UAL900114

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Engine: Ge CFM56*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 623337
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE NUMBER ONE ENGINE HYDRAULIC PUMP FAILED.  CREW FELT VIBRATION IN CABIN WITH 'A' HYDRAULIC SYSTEM PRESSURE FLUCTUATING AND THEN VIBRATION AND FLUCTUATION STOPPED, BUT THE PUMP LOW PRESSURE LIGHT CAME ON.  *S/D*  REPLACED THE NUMBER ONE ENGINE DRIVEN HYDRAULIC PUMP.
